# SDR QXEA2017032100155

- Difficulty date: March 14, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Condition: Damaged
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE AFT EXHAUST OB TIE ROD BRACKET BOLT HOLE IS ELONGATED. REQUIRES REPLACEMENT. INSTALLED RT NACELLE AFT EXHAUST OB TIE ROD BRACKET PER SRM 51-42-05 REPAIR -01.
